How to antidote ars alb and bry?Recently I was suffering from vomitting and loose motions.
I visited my homeopath.He gave me ars alb 30 and bry 30 after a gap of 1 hr.I have been taking it for abt 4 days.My vomitting and lms are cured.
But now I am having a burning sensation around my face eyes.
There is a constant discharge from eyes.Also it has gone in my eye.There is also difficulty in opening the eyes in morning as eye lids stick to each other.
Also the discharge has gone in my eye in the morning and there is redness in the eye..
Plz help..Is this because of overdose of ars alb and bry??
akki94 on 2013-07-06
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.